FDA warns that high doses of “statin” drug can cause injury

Drug companies claim that  Zocor, known as simvastatin, lowers cholesterol through various doses. The FDA warns that the highest dose allowed (80 mg) can cause muscle injury known as myopathy and the more serious form called rhabdomyolysis, which can be fatal.

The FDA reports that all statin-class drugs may cause the condition, but the highest doses are posing a particular problem. However, the agency is not recalling the drug or even telling doctors not to prescribe it. Instead, the agency is advising doctors and patients to watch for symptoms of the damage, such as muscle pain, red urine, tenderness, weakness or unexplained tireness.

As always, there are much healthy alternatives to these dangerous and powerful prescription medications. Nutritionalist Robert Redfern has developed several supplement formulas that tackle cholesterol and cardiovascular issues. Please click here for more information.

But, Redfern recommends most and first is a quick diet overhaul that includes completely avoiding sticky carbs, such as processed wheat, pasta, potatoes, etc. Follow the steps to a much healthier diet by clicking here.

Leave a Reply

Your email address will not be published. Required fields are marked *